It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 24 for can retin a micro make you break out. (0.012 seconds)


... Hi. I am in my third pack of Yasmin.. and i've been using retin a micro for 16 months. since i started yasmin, i am much happier with my complaction. ... (4 replies)
... I have used both of these at one time or another.. Currently I am using Taz which for me is much less irritating then Retin A.. There are two different strenghts of Taz and while I have used both, I sometimes alternate between the two of them. ... (3 replies)
... A Mirco should not make your skin raw, red, or dry. If this is happening to your skin then you are using a formulation that is too strong. You need to be prescribed a less potent formulation. Talk to your derm about this. ... (7 replies)

... I've been on retin a micro for almost 4 months. I am also taking an anti biotic, use benzaclin in the morning, and am just finishing my second month on yasmin. retin a micro cleared up my forehead and my nose wonderfully. but my chin and cheeks have been breaking out continuously for about 2 and a half months. ... (0 replies)
Retin-a micro
May 29, 2001
... anyways have your faith in it but dont ever say your not going out of the house for two weeks. That will make your face even worse worring about it, called stress. ... (6 replies)
... a micro is a long term drug,,, it takes a while to see real results,, and it ussually get worse and then better for the long term..... ... (8 replies)
... The trouble with being on antibiotics is that they can kill the good bacteria in your body. I do believe that this can have an affect on your body over time. ... (3 replies)
... a micro or differin which were put out for that purpose. plus its only been 2 and half weeks, thats like no time to tell if something is going to be beneficial for you skin. ... (15 replies)
... There are so many differnt products to try. Just tell your dermatologist that what you are using is not working. You are right though, you must be patient. Retin A micro is a cream and might be to rich for your oily skin. Ask your dermatologist for Retin A gel. Ask for samples, too!. ... (5 replies)
... It looks like me and you are on the same level. Good to see you wrote back. I'm 24 right now and have been suffering from cystic acne since 20. The last 4 years acne has taken over my life. ... (41 replies)
... While I agree with you that the world we live in does have a screwed up idea about what makes a truly wonderful person ......where values are sometimes tossed out the window because of the ASSUMPTION that beautiful people are somehow smarter, more caring and thoughtful, and generally more pleasant to be around............. ... (12 replies)
... Either way, go back to your dermatologist. Maintain a good skin care regimen, gentle cleanser, exfoliator, and mask to absorb oil if you have a lot. ... (1 replies)
... t have horrible acne, in fact I have but one pimple on my face right now, but you can't notice it because of the blotchyness of my face. I have darker patches and dots of skin all over my cheeks that make me look pretty bad. ... (9 replies)
... A micro increases the regeneration of skin. Meaning, it will make your skin replace itself faster than normal, this is when you'll probably experience peeling. Peeling also will help with red marks a lot. ... (22 replies)
Been on proactiv..
Jul 30, 2004
... bead system that slowly releases the tretinoin for absorbsion. I've been on it for 3 weeks today and my skin has totally accepted it. I get a little peeling in the morning when I'm washing my face and all I do is rub it off when the face is still wet AFTER washing. That's all there is to it. ... (4 replies)
... thinking of trying Spironolactone. I know I probably need to see an endocrinologist to diagnose something like PCOS or a hormonal factor. ... (1 replies)
... think that's the only treatment for her. I've been off of acutane for almost 5 months and no more zits. I pray that it stays this way forever. As for the scars, make sure you get rid of the zits first then treat the scars. It's useless to fix the scars if you're gonna break out later and have to redo everything. ... (4 replies)
... ashley, have you had a facial? ... (5 replies)
... Just wanted to let you all know what I did to clear up my skin and help get rid of minor scarring. I've accomplished so much in the past year. ... (14 replies)
... Hi, please make a list of everything you have been doing for your face for the past 2 weeks. You could possibly be putting something on your face that is comedogenic. Which means it clogs pores. ... (5 replies)




Pages: 1

All times are GMT -7. The time now is 03:38 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!